Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/19884

Title: Graded Clifford Algebras of Prime Global Dimension with an Action of H (p)
Authors: De Laet, Kevin
Issue Date: 2015
Citation: COMMUNICATIONS IN ALGEBRA, 43 (10), p. 4258-4282
Abstract: In this article, we study graded Clifford algebras with a gradation preserving action of automorphisms given by H-p, the Heisenberg group of order p(3) with p prime. After reviewing results in dimensions 3 and 4, we will determine the graded Clifford algebras that are AS-regular algebras of global dimension 5 and generalize certain results to arbitrary dimension p.
Notes: Univ Hasselt, Dept Math & Stat, BE-3590 Diepenbeek, Hasselt, Belgium.
URI: http://hdl.handle.net/1942/19884
DOI: 10.1080/00927872.2014.942423
ISI #: 000357798600017
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
preprint 235.47 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.